# SDR SWAA2014120434686

- Difficulty date: December 1, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 51,843 hours, 30,170 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Channel
- Part number: 147A5615
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INTERNAL VERTICAL STABILIZER LOWER CHANNEL CRACKED AT STATION 1016 + 8 INCHES.  R & R CHANNEL IAW SRM.
